# SDR PLG41496G2

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 4493
- Condition: Failed
- Location: Rt Instr Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PWM - FLT 4796 - EN ROUTE (10 MILES OUT) REPORTED A SMOKE SMELL IN THE CABIN.  THE CREW SHUT OFF THE LT ACM PACK AND LT RECIRC FAN AT WHICH POINT THE SMELL SEEMED TO GO AWAY.  UPON LANDING, THE F/O'S INSTRUMENT LIGHTS FAILED FOLLOWED BY SMOKE IN THE COCKPIT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND DETERMINED THE RT INSTRUMENT LIGHT POWER SUPPLY HAD FAILED CAUSING THE SMOKE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  THE NR 2 VSI AND NR 2 PROP OIL PRESSURE GAUGE WERE ALSO REPLACED DUE TO INOPERATIVE LIGHTING.  CIRCUIT BREAKER 4LL REPLACED FOR PRECAUTIONARY REASONS.  (X)
